Non-existence of optimal programs for undiscounted growth models in continuous time
Bibliographic Data
| ID | 19085033 |
|---|---|
| Authors | Giorgio Fabbri (0000-0003-3316-8929, corresponding author), Silvia Faggian (0000-0002-2318-1620), Giuseppe Freni |
| Year | 2016 |
| Volume | 152 |
| Pages | 57-61 |
| Publication date | 2016-12-24 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Economics Letters (JOURNAL) |
| Journal identifiers | ISSN: 0165-1765 • E-ISSN: 1873-7374 |
| Publisher | Elsevier BV (PUBLISHER) |
| DOI | 10.1016/j.econlet.2016.12.022 |
| OpenAlex | W2562190925 |
| Language | EN |
| References cited | 9 |
Algorithm · Conjecture · Economics · Golden Rule · Growth model · Mathematical economics · Mathematical optimization · Optimal control · Overtaking · Pure mathematics · Regular polygon · Advanced Topology and Set Theory · Economic theories and models · Engineering · Mathematics · Optimization and Variational Analysis
| Highly cited | No |
|---|